# SDR FDEA201012164708

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10152
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT FRAME AT STA 720 S23R-S24R FOUND DENTED.  DENTED FRAME AT STA 720, BETWEEN S-23R AND S-24R, REPAIRED IAW SRM 53-00-07, FIG. 201, DETAIL I, REPAIR 5, REV 101. REPAIR IS CLASSIFIED AS MAJOR.
